# SDR QXEA9500375

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - NOSE GEAR INTRANSIT LIGHT STAYS ON TOO LONG.  NOSE GEAR LEFT DOWNLOCK SWITCH REPLACED AND RIGGED I/A/W/ MAINT. MANUAL.  NOSE GEAR INDICATION OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
